# SDR USAA920080670

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,148 hours, 46,360 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782120
- Part serial: 0631
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 47,946 hours, 28,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 280 - IAH - PHX - CREW REPORTED, FELL DIFFERENTIAL LIGHT ILLUMINATED ON TAKEOFF, FOLLOWED BY "B" FLT CONTROL LOW PRESS LIGHT.  HYD QTY'S WERE INITIALLY MATCHED, OVER TIME "B" QTY WAS DROPPING WHILE "A" QTY WAS INCREASING.  CREW DIVERTED TO SAN ANTONIO, TX.  NO EMERGENCY WAS DECLARED.  THE LANDING WAS UNEVENTFUL.  MX REPLACED THE"A" SYSTEM PRESSURE MODULE.  OPERATIONAL/LEAK CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
